Couldn't find what you looking for?

TRY OUR SEARCH!

So, a condom broke on my boyfriend and I on March 11th, (I am suppose to get my period around the 15th) I took the Plan B, and a few days later I started getting cramps really badly like I normally do but no bleeding, this morning (march 16th) I started getting light brownish spots (at first only wiping but now a little on my underwear) I'm wondering is this just spotting, implantation bleeding or is it my period?

Loading...

This is definitely not an implantation bleeding - this type of spotting happens two weeks after the conception, so if you had sex on the 11th, there is no chance for that. However, Plan B contains a very large dose of female sex hormones that our bodies use to control menstrual cycle and when you take it can cause all possible changes to your period. Early spotting is the most usual side effect of Plan B, as well as are changes in the amount of flow during period.
Reply

Loading...

ok so I had my regular period and four days after it ended I had sex and the condom broke. I took the Plan B pill 7hrs after the sex mishap. A week later I have light bleeding. What does this mean should i be worried?????

Reply

Loading...